# SDR REXA2016110802195

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320402
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 319.7 ATTACH FLANGE, RADIUS WASHER, AND LOCK FASTENERS CORRODED AT STRINGER 23R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00. REPAIRED THE FRAME IAW EA 253-04944.
